Browse by Publication

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Year | Authors/Creators | Item Type | Full Text
Jump to: 2008
Number of items: 3.

2008

Massad, E; Burattini, MN; Coutinho, FAB; (2008) An optimization model for antibiotic use. Applied mathematics and computation, 201 (1-2). pp. 161-167. ISSN 0096-3003 DOI: 10.1016/j.amc.2007.12.007 Full text not available from this repository.

Massad, E; Burattini, MN; Coutinho, FAB; (2008) An optimization model for antibiotic use. Applied mathematics and computation, 201 (1-2). pp. 161-167. ISSN 0096-3003 Full text not available from this repository.

Massad, E; Ma, S; Chen, M; Struchiner, CJ; Stollenwerk, N; Aguiar, M; (2008) Scale-free network of a dengue epidemic. Applied mathematics and computation, 195 (2). pp. 376-381. ISSN 0096-3003 DOI: 10.1016/j.amc.2007.04.102 Full text not available from this repository.

This list was generated on Sun Jun 25 07:40:23 2017 BST.